Models for classifying spaces and derived deformation theory

Lazarev, Andrey (2014) Models for classifying spaces and derived deformation theory. Proceedings of the London Mathematical Society, 109 (1). pp. 40-64. ISSN 0024-6115

Full text not available from this repository.

Abstract

Using the theory of extensions of L∞L∞L∞ algebras, we construct rational homotopy models for classifying spaces of fibrations, giving answers in terms of classical homological functors, namely the Chevalley–Eilenberg and Harrison cohomology. We also investigate the algebraic structure of the Chevalley–Eilenberg complexes of L∞L∞L∞ algebras and show that they possess, along with the Gerstenhaber bracket, an L∞L∞L∞ structure that is homotopy abelian.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
73430
Deposited By:
Deposited On:
18 Jun 2015 05:38
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Apr 2020 03:54